# SDR KCSA081497

- Difficulty date: September 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL HAS BULGE ABOVE REAR SPAR AT WBL 241. (K)
